# SDR 20000524SH008

- Difficulty date: May 5, 2000
- Submitted: May 24, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 2A0851
- Part serial: 2512
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM WESTFIELD GAGE (WNFR711K) FOR FPI PER V2500 ENGINE MANUAL REV 42, SECTION 70-23-01, INSPECTION CHECK-01, TASK 70-23-01-230-501). PART REJECTED AT FPI DUE TO A CRACK, 0.180 INCH ON TOP SURFACE,
